Duke Mathematical Journal

Algebraic integers whose conjugates lie in the unit circle

Carl Ludwig Siegel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 11, Number 3 (1944), 597-602.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077472667

Digital Object Identifier
doi:10.1215/S0012-7094-44-01152-X

Mathematical Reviews number (MathSciNet)
MR0010579

Zentralblatt MATH identifier
0063.07005

Subjects
Primary: 10.0X

Citation

Siegel, Carl Ludwig. Algebraic integers whose conjugates lie in the unit circle. Duke Math. J. 11 (1944), no. 3, 597--602. doi:10.1215/S0012-7094-44-01152-X. https://projecteuclid.org/euclid.dmj/1077472667


Export citation